A closed category of reflexive topological abelian groups
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 18 (1977) no. 3, p. 221-248
@article{CTGDC_1977__18_3_221_0,
     author = {Barr, Michael},
     title = {A closed category of reflexive topological abelian groups},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {18},
     number = {3},
     year = {1977},
     pages = {221-248},
     zbl = {0371.18008},
     mrnumber = {578533},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1977__18_3_221_0}
}
Barr, Michael. A closed category of reflexive topological abelian groups. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 18 (1977) no. 3, pp. 221-248. http://www.numdam.org/item/CTGDC_1977__18_3_221_0/

B1 M. Barr, Duality of vector spaces, Cahiers Topo. et Géo. Diff., XVII- 1 (1976), 3-14. | Numdam | MR 425568 | Zbl 0333.46048

B2 M. Barr, Duality of Banach spaces, Idem, 15-32. | Numdam | MR 423053 | Zbl 0333.46049

B3 M. Barr, Closed categories and topological vector spaces, Idem 3, 223-234. | Numdam | MR 430018 | Zbl 0336.46060

B4 M. Barr, Closed categories and Banach spaces, I dem XVII- 4, 335 - 342. | Numdam | MR 448118 | Zbl 0344.46132

BHM R. Brown, P.J. Higgins, S.A. Morris, Countable products of lines and circles: their closed subgroups, quotients and duality properties, Math. Proc. Camb. Phil. Soc. 78 (1975), 19 - 32. | MR 453915 | Zbl 0304.22001

EK S. Eilenberg, G.M. Kelly, Closed categories, Proc. Conf. Categorical Alg. (La jolla, 1965), Springer (1966), 421-562. | MR 225841 | Zbl 0192.10604

G D.J.H. Garling, Tensor products of topological abelian groups, J. f. reine und angew. Math. 223 (1966), 164-182. | MR 199305 | Zbl 0145.03401

HR E. Hewi Tt, K.A. Ross, Abstract harmonic Analysis, Vol. I, Springer, 1963. | MR 551496 | Zbl 0115.10603

H K.H. Hofmann, Tensorprodukte lokal kompakter abelscher Gruppen, J. f. reine und ange. Math. 216 (1964), 134-149. | MR 167562 | Zbl 0128.03001

HMP D.H. Hunt, S.A. Morris, A.J. Van Der Poorten, Closed subgroups of products of reals, Bull. London Math. Soc. 7 (1975), 124-128. | MR 372112 | Zbl 0305.22003

K1 S. Kaplan, Extensions of the Pontrj agin duality, I: infinite products, Duke Math. J. 15 (1948), 649-658. | MR 26999 | Zbl 0034.30601

K2 S. Kaplan, Extensions of the Pontrjagin duality, II: direct and inverse sequences, Duke Math. J. 17 (1950), 219 - 435. | MR 49906 | Zbl 0041.36101

Mi E.A. Mi Chael, On a problem of S. Kaplan, Bull. A. M. S. 59 (1953), 248.

Mo S.A. Morris, Connected and locally connected subgroups of products of locally compact abelian groups, Mimeographed.

S H.H. Schaeffer, Topological vector spaces (3rd print. cor. ), Springer, 1970.